RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 173–174 (Mi umn1128)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Calculation of the cost of one American-type option

S. N. Volkov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1318–1320

Bibliographic databases:

MSC: 91B32
Accepted: 04.09.1995

Citation: S. N. Volkov, “Calculation of the cost of one American-type option”, Uspekhi Mat. Nauk, 50:6(306) (1995), 173–174; Russian Math. Surveys, 50:6 (1995), 1318–1320

Citation in format AMSBIB
\Bibitem{Vol95}
\by S.~N.~Volkov
\paper Calculation of the cost of one American-type option
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn1128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379085}
\zmath{https://zbmath.org/?q=an:0879.90052}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1318V}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1318--1320
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002692}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000034}


Linking options:
  • http://mi.mathnet.ru/eng/umn1128
  • http://mi.mathnet.ru/eng/umn/v50/i6/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:289
    Full text:129
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019